Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dales, HG, Daws, M orcid.org/0000-0003-1707-4308, Pham, HL et al. (1 more author) (2014) Equivalence of multi-norms. Dissertationes Mathematicae (Rozprawy Matematyczne), 498. ISSN 0012-3862

Dales, HG, Daws, M, Ramsden, P et al. (1 more author) (2012) Multi-norms and the injectivity of L-p(G). Journal of the London Mathematical Society, 86 (3). 779 - 809. ISSN 0024-6107

This list was generated on Sun Jan 26 15:57:11 2020 GMT.